# SDR SWAA2024110656273

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 59,510 hours, 35,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP SEGMENT INOP. FRONT; FO SIDE ROW 1.<[01] R&R FLOOR LIGHTING STRIP AT ROW 1; FO?S SIDE PER AMM 25-27-31.
